Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 650, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 3, 2017, 11:32 PM CDT for Cotton County, Jefferson County, Oklahoma; 5 counties in Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2017, 11:32 PM CDT (04:32 UTC)
- Expired
- Jul 4, 2017, 12:15 AM CDT
- In force
- 43 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cotton County, OK, Jefferson County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Wichita County, TX, Wilbarger County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 5:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1429 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1780 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
420
WUUS54 KOUN 040432
SVROUN
OKC033-067-TXC009-023-077-485-487-040515-
/O.NEW.KOUN.SV.W.0650.170704T0432Z-170704T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1132 PM CDT MON JUL 3 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Jefferson County in southern Oklahoma...
Southern Cotton County in southwestern Oklahoma...
Clay County in northern Texas...
Archer County in northern Texas...
Wichita County in northern Texas...
Southeastern Wilbarger County in northern Texas...
Northeastern Baylor County in northern Texas...
* Until 1215 AM CDT
* At 1132 PM CDT, severe thunderstorms were located along a line
extending from 8 miles northwest of Petrolia to near Holliday to 4
miles northwest of Seymour, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wichita Falls, Burkburnett, Henrietta, Seymour, Walters, Waurika,
Archer City, Iowa Park, Holliday, Temple, Ryan, Petrolia, Scotland,
Byers, Dean, Randlett, Windthorst, Terral, Megargel and Jolly.
This includes Interstate 44 between mile markers 0 and 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3367 9946 3389 9899 3437 9835 3409 9756
3385 9786 3389 9798 3374 9798 3363 9810
3340 9889
TIME...MOT...LOC 0432Z 280DEG 39KT 3410 9833 3382 9873 3363 9931
HAIL...1.00IN
WIND...60MPH
$$
MAHALE2 follow-up statements
271
WWUS54 KOUN 040449
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1149 PM CDT MON JUL 3 2017
TXC487-040458-
/O.CAN.KOUN.SV.W.0650.000000T0000Z-170704T0515Z/
Wilbarger TX-
1149 PM CDT MON JUL 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILBARGER COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3367 9946 3384 9888 3430 9816 3409 9756
3385 9786 3389 9798 3374 9798 3363 9810
3340 9889
TIME...MOT...LOC 0448Z 278DEG 39KT 3411 9811 3371 9854 3353 9910
$$
OKC033-067-TXC009-023-077-485-040515-
/O.CON.KOUN.SV.W.0650.000000T0000Z-170704T0515Z/
Jefferson OK-Cotton OK-Clay TX-Archer TX-Wichita TX-Baylor TX-
1149 PM CDT MON JUL 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR JEFFERSON...SOUTHEASTERN COTTON...CLAY...ARCHER...SOUTHEASTERN
WICHITA AND NORTHEASTERN BAYLOR COUNTIES...
At 1148 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Byers to 5 miles northwest of
Scotland to 5 miles northwest of Westover, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wichita Falls, Henrietta, Seymour, Waurika, Archer City, Iowa Park,
Holliday, Ryan, Petrolia, Scotland, Byers, Dean, Windthorst, Terral,
Megargel, Jolly, Hastings, Sugden, Lake Diversion and Westover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3367 9946 3384 9888 3430 9816 3409 9756
3385 9786 3389 9798 3374 9798 3363 9810
3340 9889
TIME...MOT...LOC 0448Z 278DEG 39KT 3411 9811 3371 9854 3353 9910
HAIL...1.00IN
WIND...60MPH
$$
MAHALE066
WWUS54 KOUN 040509
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1209 AM CDT TUE JUL 4 2017
OKC033-067-TXC009-023-077-485-040519-
/O.EXP.KOUN.SV.W.0650.000000T0000Z-170704T0515Z/
Jefferson OK-Cotton OK-Clay TX-Archer TX-Wichita TX-Baylor TX-
1209 AM CDT TUE JUL 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON...SOUTHEASTERN
COTTON...CLAY...ARCHER...SOUTHEASTERN WICHITA AND NORTHEASTERN BAYLOR
COUNTIES WILL EXPIRE AT 1215 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with these thunderstorms.
LAT...LON 3367 9946 3384 9888 3430 9816 3409 9756
3385 9786 3389 9798 3374 9798 3363 9810
3340 9889
TIME...MOT...LOC 0509Z 280DEG 39KT 3407 9785 3367 9828 3349 9884
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 5:58 PM CDT, 5 hours 34 minutes earlier.
Area forecast discussion, Jul 3, 5:58 PM CDT, 5 hours 34 minutes before
Area Forecast Discussion National Weather Service Norman OK 558 PM CDT Mon Jul 3 2017 .DISCUSSION... The July 4-5, 2017 00 UTC TAF discussion follows: && .AVIATION... Severe thunderstorms across northwest Oklahoma are expected to consolidate into a complex and shift southeastward through this evening into the early morning hours. Very gusty winds (>50 knots in the strongest storms), hail, and reduced visibility will be possible as the complex passes by from northwest to southeast. A period of MVFR conditions will be possible behind the complex, though confidence is too low to include in TAFS. Otherwise, expect somewhat variable winds behind the complex to become predominantly southerly by tomorrow morning. Additional thunderstorms could develop tomorrow afternoon, but the probability of affecting a given terminal is too low to include in the TAFs. Mahale && .PREV DISCUSSION... /issued 302 PM CDT Mon Jul 3 2017/ DISCUSSION... As discussed with the update earlier, there is a strong signal for a convective complex developing this afternoon northwest, and sweeping southeast through the area this afternoon through early Tuesday morning. And with this is the high probability of damaging winds and heavy rainfall, and will explicitly mention these possibilities in the zones tonight. With this evolution now expected, this shifts the focus for storms tomorrow more to the south closer to any remnant surface boundary, although a lot will depend on what specifically happens overnight. The base of the upper trough across the Midwest is progged to continue to poke into Oklahoma Wednesday which could help support scattered thunderstorms. Upper ridge strengthens in the Rockies and the High Plains later this week which will reduce precipitation chances Thursday and Friday, but then we will start again with precipitation chances of late storms moving off the central High Plains into northeastern sections of the area. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 70 89 70 88 / 70 30 40 30 Hobart OK 70 92 71 91 / 70 20 40 30 Wichita Falls TX 74 92 73 91 / 60 30 40 30 Gage OK 65 91 67 92 / 70 20 20 20 Ponca City OK 69 84 68 88 / 70 30 30 20 Durant OK 73 88 72 88 / 60 40 40 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 03/10/10
Hazardous weather outlook, Jul 3, 11:12 PM CDT, 20 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1112 PM CDT Mon Jul 3 2017 OKZ004>048-050>052-TXZ083>090-050415- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1112 PM CDT Mon Jul 3 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Rest of Tonight... .Thunderstorms... There is a Enhanced Risk of severe thunderstorms tonight across parts of central and southern Oklahoma and a small part of western north Texas. .Location... The Enhanced risk is roughly near a Vernon, Texas to Duncan to Seminole line. A Slight risk surrounds the Enhanced risk and includes areas southeast of a line from Quanah, Texas to Lawton to Purcell to Chandler. .Timing... Now through 3 am. .Impacts... Winds up to 80 mph. Hail up to the size of Half Dollars. Flooding rain. .Discussion... A line of strong to severe thunderstorms will continue to push south through central and southern Oklahoma and western north Texas tonight. Damaging straight line winds will be the main threat, with heavy rainfall also possible, especially across the enhanced and slight risk areas. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations tonight. .Heavy rain... Torrential rain will be likely with many of the storms tonight. Flooding may occur in areas with poor drainage, or where heavy rain fell on Sunday or Sunday night. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms... There will be a chance of thunderstorms each day except Friday. Severe storms will be possible over parts of Oklahoma and north Texas Tuesday and Wednesday. .Heavy rain... Flooding will be possible again Tuesday and Wednesday across parts of Oklahoma and north Texas. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS
In the hours before
Local storm report, Jul 3, 10:29 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1029 PM CDT MON JUL 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 1 S DRUMMOND 36.28N 98.03W
07/03/2017 GARFIELD OK EMERGENCY MNGR
MANY UTILITY POLES DOWNED.
&&
JPLocal storm report, Jul 3, 10:33 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1033 PM CDT MON JUL 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM TSTM WND GST 3 SSW LAWTON 34.57N 98.42W
07/03/2017 M63 MPH COMANCHE OK ASOS
AT LAWTON-FORT SILL REGIONAL AIRPORT.
&&
JPSpecial weather statement, Jul 3, 10:41 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1041 PM CDT MON JUL 3 2017
OKZ020-026-040415-
Payne OK-Lincoln OK-
1041 PM CDT MON JUL 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR eastern Payne and northeastern
Lincoln Counties Until 1115 PM CDT...
AT 1038 PM CDT, a strong thunderstorm was located 4 miles southwest
of Shamrock, moving east at 40 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Cushing, Chandler, Stroud, Yale, Davenport, Ripley, Agra, Kendrick,
Quay, Avery, Ingalls and Parkland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe weather is not expected and no warnings are anticipated at
this time.
&&
LAT...LON 3570 9688 3608 9701 3618 9682 3616 9682
3616 9662 3570 9662
TIME...MOT...LOC 0338Z 248DEG 36KT 3588 9666
03Local storm report, Jul 3, 11:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1102 PM CDT MON JUL 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM FLASH FLOOD 2 NNW MERIDIAN 35.87N 97.26W
07/03/2017 LOGAN OK EMERGENCY MNGR
ROAD CLOSED DUE TO HIGH WATER.
&&
JPSpecial weather statement, Jul 3, 11:05 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1105 PM CDT MON JUL 3 2017
OKZ027-028-037>042-044>047-050-051-TXZ090-040445-
Love OK-Tillman OK-Cotton OK-Stephens OK-Garvin OK-Marshall OK-
McClain OK-Comanche OK-Grady OK-Carter OK-Pontotoc OK-Johnston OK-
Murray OK-Jefferson OK-Clay TX-
1105 PM CDT MON JUL 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...east central
Tillman...Cotton...Stephens...Garvin...northwestern Marshall...south
central McClain...southeastern Comanche...southeastern Grady...
Carter...southwestern Pontotoc...western Johnston...Murray...
Jefferson and northern Clay Counties Until 1145 PM CDT...
AT 1102 PM CDT, strong thunderstorms were along a line extending from
near Fitzhugh to 6 miles northeast of Milo to 6 miles southeast of
Cookietown, moving southeast at 35 MPH. Strong, gusty winds will
likely occur ahead of the thunderstorms.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Locations impacted include...
Southern Lawton, Ardmore, Duncan, Pauls Valley, Sulphur, Marlow,
Frederick, Davis, Walters, Waurika, Lone Grove, Healdton, Wynnewood,
Wilson, Comanche, Stratford, Geronimo, Maysville, Bray and Dickson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3441 9904 3462 9806 3494 9721 3493 9712
3447 9651 3417 9680 3400 9783
TIME...MOT...LOC 0402Z 292DEG 29KT 3469 9679 3438 9725 3422 9836
MAHALESpecial weather statement, Jul 3, 11:11 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1111 PM CDT MON JUL 3 2017
OKZ045-TXZ089-090-040500-
Jefferson OK-Clay TX-Archer TX-
1111 PM CDT MON JUL 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Jefferson...southern
Clay and northeastern Archer Counties Until midnight CDT...
AT 1106 PM CDT, the leading edge of strong and gusty thunderstorm
winds extended along a line extending from near Oscar to 5 miles
south of Jolly to 3 miles south of Mankins, moving southeast at 55
MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Locations impacted include...
Henrietta, Archer City, Scotland, Windthorst, Terral, Bellevue,
Newport, Lake Arrowhead, Bluegrove, Lake Kickapoo, Oscar, Shannon,
Petersburg, Joy and Vashti.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3373 9890 3379 9834 3403 9773 3396 9756
3390 9756 3390 9759 3395 9759 3397 9761
3399 9765 3399 9768 3388 9782 3387 9782
3386 9783 3389 9798 3347 9798 3347 9865
TIME...MOT...LOC 0406Z 294DEG 49KT 3400 9772 3379 9833 3374 9881
MAHALEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:18 PM CDT | Special Weather Statement | OUN | Kingfisher, Logan | 27 min |
| Jul 3, 7:19 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey, Kingfisher, Major, Roger Mills | 41 min |
| Jul 3, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble | 51 min |
| Jul 3, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Dewey, Washita | 48 min |
| Jul 3, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 47 min |
| Jul 3, 7:34 PM CDT | Special Weather Statement | OUN | Kingfisher | 26 min |
| Jul 3, 7:51 PM CDT | Tornado Warning | OUN | Garfield | 9 min |
| Jul 3, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble | 62 min |
| Jul 3, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 43 min |
| Jul 3, 8:08 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 37 min |
| Jul 3, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 51 min |
| Jul 3, 8:11 PM CDT | Special Weather Statement | OUN | Canadian, Kingfisher | 34 min |
| Jul 3, 8:20 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher, Oklahoma | 40 min |
| Jul 3, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 19 min |
| Jul 3, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 35 min |
| Jul 3, 8:53 PM CDT | Special Weather Statement | OUN | Beckham, Custer, Greer, Washita | 37 min |
| Jul 3, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Comanche, Grady, Kay and 10 more | 62 min |
| Jul 3, 9:05 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson, Kiowa | 25 min |
| Jul 3, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 46 min |
| Jul 3, 9:24 PM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 3 hr |
| Jul 3, 9:36 PM CDT | Flash Flood Warning | OUN | Logan | 3 hr |
| Jul 3, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 34 min |
| Jul 3, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 45 min |
| Jul 3, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Noble, Oklahoma, Payne and 1 more | 46 min |
| Jul 3, 10:02 PM CDT | Special Weather Statement | OUN | Comanche, Cotton, Garvin, McClain, Stephens | 58 min |
| Jul 3, 10:02 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Harmon, Jackson, Kiowa, Tillman | 58 min |
| Jul 3, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens, Tillman | 47 min |
| Jul 3, 10:15 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Hughes, McClain, Pontotoc, Pottawatomie and 1 more | 60 min |
| Jul 3, 10:16 PM CDT | Flash Flood Warning | OUN | Logan, Payne | 3 hr |
| Jul 3, 10:30 PM CDT | Tornado Warning | OUN | Pottawatomie, Seminole | 13 min |
| Jul 3, 10:41 PM CDT | Special Weather Statement | OUN | Payne | 34 min |
| Jul 3, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 50 min |
| Jul 3, 11:05 PM CDT | Special Weather Statement | OUN | Carter, Cotton, Garvin, Jefferson, Murray, Stephens | 40 min |
| Jul 3, 11:06 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Johnston, Pontotoc, Seminole | 69 min |
| Jul 4, 12:13 AM CDT | Areal Flood Advisory | OUN | Pontotoc | 3 hr |
| Jul 4, 12:52 AM CDT | Special Weather Statement | OUN | Carter, Johnston, Love, Marshall | 23 min |
| Jul 4, 1:06 AM CDT | Special Weather Statement | OUN | Atoka | 24 min |
| Jul 3, 9:33 PM CDT | Special Weather Statement | OUN | Foard | 27 min |
| Jul 3, 9:57 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Wilbarger | 31 min |
| Jul 3, 10:38 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Wilbarger | 52 min |
| Jul 3, 11:11 PM CDT | Special Weather Statement | OUN | Archer, Clay | 49 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.